Translator Disclaimer
May 2020 A geometric version of the circle method
Tim Browning, Will Sawin
Author Affiliations +
Ann. of Math. (2) 191(3): 893-948 (May 2020). DOI: 10.4007/annals.2020.191.3.4

Abstract

We develop a geometric version of the circle method and use it to compute the compactly supported cohomology of the space of rational curves through a point on a smooth affine hypersurface of sufficiently low degree.

Citation

Download Citation

Tim Browning. Will Sawin. "A geometric version of the circle method." Ann. of Math. (2) 191 (3) 893 - 948, May 2020. https://doi.org/10.4007/annals.2020.191.3.4

Information

Published: May 2020
First available in Project Euclid: 21 December 2021

Digital Object Identifier: 10.4007/annals.2020.191.3.4

Subjects:
Primary: 14H10
Secondary: 11P55 , 14F20 , 14G05

Keywords: \'etale cohomology , circle method , Hypersurface , mapping space , Rational curves

Rights: Copyright © 2020 Department of Mathematics, Princeton University

JOURNAL ARTICLE
56 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.191 • No. 3 • May 2020
Back to Top